Open Access
21 August 2002 Null controllability of a nonlinear heat equation
G. Aniculăesei, S. Aniţa
Abstr. Appl. Anal. 7(7): 375-383 (21 August 2002). DOI: 10.1155/S1085337502002865


We study the internal exact null controllability of a nonlinear heat equation with homogeneous Dirichlet boundary condition. The method used combines the Kakutani fixed-point theorem and the Carleman estimates for the backward adjoint linearized system. The result extends to the case of boundary control.


Download Citation

G. Aniculăesei. S. Aniţa. "Null controllability of a nonlinear heat equation." Abstr. Appl. Anal. 7 (7) 375 - 383, 21 August 2002.


Published: 21 August 2002
First available in Project Euclid: 14 April 2003

zbMATH: 1058.35117
MathSciNet: MR1939130
Digital Object Identifier: 10.1155/S1085337502002865

Primary: 35K05 , 93B05
Secondary: 46B70

Rights: Copyright © 2002 Hindawi

Vol.7 • No. 7 • 21 August 2002
Back to Top